How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64329
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

My liver was damaged physically during an op to remove my gall

Customer Question

My liver was damaged physically during an op to remove my gall bladder. It is recovering according blood tests but I am overwhelmed by tickling and itching all over my body, Hard to cope with. Can homeopathy help me? I suspect the tube from the liver was not properly located at the entrance to the small intestine during the botched op - is this a reasonable suggestion?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Yes that is reasonable.Damage to the bile duct will cause excess bile pigmentation in the skin and itching.Your bilirubin level also may be elevated.These symptoms can be treated by light therapy.Oral bile acid sequestrants like Cholestyramine also will be helpful in relieving itching.Efficacy of homeopathy is not established in such situation.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Expert:  DrRussMD replied 1 year ago.
Hello I am Doctor Thomas, a double board certified doctor in internal medicine and integrative medicine and a classical homeopath, with advanced training in several other fields. I am a clinician of over 20 years experience. I will give you an initial answer or ask you a question, but be sure to use reply to expert to communicate with me as needed.Homeopathy is very effective in this situation.There are many studies and meta analysis on homeopathy, positive 22/24 meta analysis. And remedies have repeatedly shown their use post operatively.HelloI need to know more information and I can help you with homeopathyFirst, when exactly was your surgeryHow long was your surgeryWhat happened right after your surgery The first remedy is Arnica200C3 doses 12 hours apartThat is, one dose under the tongue, every 12 hours, for 3 doses.If this works all the way fine.If it works and symptoms come back, a single dose of 1M can be tried, and repeatedup to 2 times if needed.Make sure a well trained homeopath sees you and is helping you.Then a follow up remedy if needed.Please click a positive. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64329
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
The operation was early september last year. I do not know how long the operation took. The day after my operation the surgeon told me he had accidentally nicked my liver and had inserted a drain for the blood which took 7 days to clear before they removed it - twice the normal time. As I am 92 they kept me in hospital for 2 weeks.. 2 months .later my MD asked for a liver function test they discovered that the results were dangerously high. One that should be normal at 40, was over 1000. Over the next 3 months I was OK and the numbers steadily improved to near normal which is when the bad effects on my skin all over my body started. .Regards, ***** ***** this clarifies. Have not yet taken the medicine you prescribed.